# SDR CALA9700531

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 989
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN LONGERON 37L IN FORWARD CARGO COMPARTMENT AT F.S. 989.  THE CRACKED AREA WAS REMOVED.  A LONGERON SPLICE AND FITTING WERE FABRICATED AND INSTALLED IAW SRM 53-13-01 AND SRM 53-10-00.
